BECKMAN COULTER, INC AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that their au480 clinical chemistry analyzer produced low patient results for creatinine, sodium, and potassium.The same sample was re-tested and yielded normal results.Although the initial low results were released, they were subsequently amended after the repeat testing.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the au480 clinical chemistry analyzer and replaced the sample probe and the roller pump tubing to resolve the issue.The fse cleaned the analyzer, performed calibration, quality control and sample correlation.All results were acceptable.The fse verified the analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).